# SDR AU981610

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Disbonded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEADING EDGE SLAT TRAILING EDGE WEDGES FOUND DISBONDED ON A TOTAL OF EIGHT SLATS:  SLAT 3 - P/N 114T4103-25P, 8 DISBONDED AREAS.  SLAT 4 - P/N 114T4104-21C, 1 DISBONDED AREA.  SLAT 5 - P/N 114T4105-37, 1 DISBONDED AREA.  SLAT 6 - P/N 114T3100-1A, 2 DISBONDED AREAS.  SLAT 7 - P/N 114T3100-2C, 2 DISBONDED AREAS.  SLAT 9 - P/N 114T4104-22C, 1 DISBONDED AREA.   SLAT 11 - P/N 114T4102-26SP, 2 DISBONDED AREAS.  SLAT 12 - P/N 114T4101-44, 1 DISBONDED AREA.  FOUND IAW BOEING ALERT SB 767-57A0039.
